# SDR ASOA2014112411747

- Difficulty date: November 2, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT SIDEWALL PANELS BUCKLED.  REMOVED SUPPORT STRUCTURE ON AFT SIDE PANEL.  STIFFENER PN 601R317745-7, CRACKED REPLACE WITH NEW.  FASTENERS REMOVED IAW SRM 51-42-06-001-001-A01/51-42-10-001-001-A01/51-42-22-001-001-A01.  INSTALLED SUPPORT STRUCTURE FOR AFT SIDE PANEL WITH NEW STIFFENER, PN 601R3171457 IAW SRM 51-42-06-001-001-A01- AND DWG 601R31707.  REMOVED FWD SIDE PANEL FROM ASD INNER SKIN SRM 51-42-06-001-A01.  INSTALLED NEW AFT SIDE PANEL IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND DWG 601R31707.  REMOVED SUPPORT STRUCTURE FROM FWD SIDE PANEL IAW SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED SUPPORT STRUCTURE ON FWD SIDE PANEL IAW SRM 51-42-06-001-01-A01,51-42-13-001-001-A01 AND 51-42-21-001-001-A01 AND DWG 601R31707.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702. COMPLIED WITH REO 670-52-11-800 REV--.
